# SDR ASAA2022112040901

- Difficulty date: November 20, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N933AK
- Make and model: Boeing 737-9
- Aircraft serial: 44098
- Aircraft time: 2,411 hours, 724 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Part number: 41322021
- Condition: Clogged
- Location: Apu Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

REFERENCE ASA LOG PAGE 60411597 DURING TROUBLE SHOOTING FOUND APU OIL FILTER CLOGGING INDICATOR TRIPPED. GROUNDED - YES. IN ACCORDANCE WITH B737-9 AMM 49-91-13-600-801 REMOVED AND REPLACED LUBE FILTER ELEMENT IN ACCORDANCE WITH AMM 49-91-12-600-801 LEAK CK GOOD.
